25281 articles – 19559 references  [version française]
.:. Browse > By year > 1997 .:.
175 documents ordered by :
First Previous ... 3 - 4 - 5 - 6 - 7 - 8 - 9 ... Next Last
Interprétation et calcul du groupe de défaut d'un principe de Hasse
Cortella A. et al
Mathematical News / Mathematische Nachrichten 188 (1997) 109-140 [hal-00795836 - version 1]
fulltext access Action Hamiltonienne et formule de localisation en cohomologie équivariante
Paradan P.-E.
Comptes Rendus de l Académie des Sciences - Series I - Mathematics, 324 (1997) 491-496 [hal-00773242 - version 1]
Well-behaved asymptotical convex-concave functions
Moudafi A.
Numerical Functional Analysis and Optimization 18, 9-10 (1997) 1013-1021 [hal-00773195 - version 1]
Weight distribution of the hermitian Reed-Muller code
Cherdieu J.-P. et al
Applicable Algebra in Engineering, Communication and Computing, 8 (1997) 304-314 [hal-00771918 - version 1]
New incremental unknowns for solving some problems in fluid Mechanics
Poullet P.
Dans Proceedings of the PRISM'97 - International Conference on Preconditionned Iterative Solution Methods, Pays-Bas (1997) [hal-00770278 - version 1]
fulltext access Weakly nonlinear second-order dynamical systems identification using a random parameters linear model
Soize C. et al
Journal of the Brazilian Society of Mechanical Sciences XIX, 2 (1997) Pages: 207-216 [hal-00770028 - version 1]
fulltext access Modal identification of weakly nonlinear multidimensional dynamical systems using a stochastic linearization method with random coefficients
Soize C. et al
Journal of Mechanical Systems and Signal Processing 11, 1 (1997) Pages: 37-49 [hal-00770020 - version 1]
Object oriented programming techniques and FAC method in numerical reservoir simulation
Saad M. et al
Dans Proceeding of 8th Copper mountain conference on multigrid methods - 8th Copper mountain conference on multigrid methods, États-Unis (1997) [hal-00757112 - version 1]
Dynamical multilevel schemes for the solution of evolution equations by hierarchical finite element discretization.
Laminie J. et al
Applied Numerical Mathematics. 23, 4 (1997) 403-442 [hal-00730710 - version 1]
Théorème ergodique ponctuel et lois fortes des grands nombres pour des points aléatoires d'un espace métrique à courbure négative
Raynaud De Fitte P.
Annals of Probability 25, 2 (1997) 738-766 [hal-00726634 - version 1]
Intersection of sets with n-connected unions
Horvath C. D. et al
Proceedings of the American Mathematical Society 125, 4 (1997) 1209-1214 [hal-00699217 - version 1]
Analysis of temporal changes in macrobenthic communities on the basis of probable species presence.
MANTE C. et al
Dans OCEANOLOGICA ACTA - International Colloquium on Long-Term Changes in Marine Ecosystems, France (1995) [hal-00694900 - version 1]
Spurious velocities in the steady flow of an incompressible fluid subjected to external forces
Gerbeau J.-F. et al
International Journal for Numerical Methods in Fluids 25, 6 (1997) 679-695 [hal-00690238 - version 1]
Existence of solution for a density-dependent magnetohydrodynamic equation
Gerbeau J.-F. et al
Advances in Differential Equations 2, 3 (1997) 427-452 [hal-00690237 - version 1]
A Control Method for Assimilation of Surface Data in a Linearized Navier--Stokes-Type Problem Related to Oceanography
Belmiloudi A. et al
SIAM J. on Control and Optimization Volume 35, Issue 6 (1997) 2183-2197 [hal-00648993 - version 1]